# SDR VNAA202409110036

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R BETWEEN F.S. 349.00 TO F.S. 364.00 TO BE CORRODED.   REMOVED CORRODED STR 21R SEGMENT FROM FS333 TO FS379 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW SERVICEABLE STR21R PN# SH670-31383-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
